# SDR HEEA078485

- Difficulty date: April 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- Aircraft time: 20,291 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Gearbox
- Part number: 3024780
- Part serial: CPGBTC0016
- Condition: Corroded
- Location: Main Rotor
- Part time: 4,217 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX HAS CORROSION ON CASE.
